# SDR DALA2022040702414

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 64,320 hours, 8,392 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Condition: False Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 ON TAXI OUT LOST NOSEWHEEL STEERING. STOPPED ON TAXIWAY, RESET A/SKID & N/W STRG SWITCH. CORRECTIVE ACTION: NO FAULTS CAPTURED IN CMS. ACCOMPLISHED SUCCESSFUL BSCU 1 & 2 TESTS PER A330 AMM 32-46. (8740850)
